# SDR ASAA0873864

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE DOWN TRACK DOOR SUPPORT AFT CARGO BAY BS 772 LBL 17.  OUT OF LIMITS.  REMOVED TIE DOWN TRACK.  FABRICATED AND INSTALLED REPAIR PARTS.
